Francis RIBAUD

  • Fiche
  • Publications

Nom: RIBAUD
Prénom: Francis
Site: UPEM
Bureau: 4B 042
Téléphone: +33 1 60 95 75 31
Situation: Permanent
Statut: Maître de conférences
Équipe de recherche: Équations aux dérivées partielles
Courriel: francis.ribaud [at] u-pem.fr
 

Publications au sein du laboratoire

La liste ci-dessous présente les publications du membre obtenues pendant sa présence au sein du laboratoire. Les données proviennent des serveurs de HAL ; il peut donc y avoir des oublis, des doublons ou des erreurs.

  • Local and global well-posedness results for the Benjamin-Ono-Zakharov-Kuznetsov equation
    Discrete and Continuous Dynamical Systems - Series A 37 1 (2017) 449 - 483     
  • The Logarithmic Sobolev Constant of The Lamplighter
    Journal of Mathematical Analysis and applications 399 (2013) 576-585     
  • Global existence for a system of non-linear and non-local transport equations describing the dynamics of dislocation densities
    Archive for Rational Mechanics and Analysis 196 1 (2010) 71-96     
  • WELL-POSEDNESS IN H(1) FOR GENERALIZED BENJAMIN-ONO EQUATIONS ON THE CIRCLE
    Discrete and Continuous Dynamical Systems - Series S 23 4 (2009) 1295--1311     
  • Global solutions and self-similar solutions of semilinear wave equation
    Mathematische Zeitschrift 239 2 (2002) 231--262     
  • Global solutions and self-similar solutions of nonlinear wave equations
    Comptes rendus de l'Académie des sciences. Série I, Mathématique 329 1 (1999) 33--36     
  • Cauchy problem for semilinear parabolic equations with initial data in H-p(s)(R-n) spaces
    Revista Matemática Iberoamericana 14 1 (1998) 1--46     
Laboratoire d'Analyse et de Mathématiques Appliquées
Université Paris-Est - Marne-la-Vallée
5 boulevard Descartes
Bâtiment Copernic
77420 Champs-sur-Marne